Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

zara2006

Veteran Member
  • Total Reviews

    0
  • Content Count

    67
  • Joined

  • Last visited

Community Reputation

0 Neutral

About zara2006

  • Rank
    Zara2006
  • Birthday 01/23/1983

Profile Information

  • Location
    London
  1. you're kidding?! well thats sorted now, i'm not going. i've heard some people have come out worse than they went in with. I'm clear, apart from the blackheads, but i do have extremely sensitive skin, so.. if anyone else has had something done at the beauticians please post it. thanx
  2. Aww thanx dear. Well this was actually the 1st time I had something as bad as this. But it comes comes to show what stress can do to you. I really did get a scare when I woke up and saw my face. Thank God I'm not working this week.
  3. Thanx. I'm bloody pleased too. Although it was due to stress, I think this whole pill business didnt make it any better. After all, I know my body still isnt back to normal cause still no sign of a period. But anyway at least my skin is sorted now. Hope you're doing well too.
  4. You cant be serious! Accutane is a powerful drug for severe or/and persistant acne. I dont have that. I had a breakout. Why is it so many people here consider taking accutane before even finding out the cause to their breakouts. My breakout the other day was caused by stress after all, because the doc gave me some calming tablets and nearly over night my skin cleared. I broke out before yesterday, and today my skin is near perfect again, just got a few blackheads from my postpill breakout, and o
  5. I'm no specialist, but glycolic formula creams might help. Glycolic acid is usually used to reduce the appearence of wrinkles, scars, flakey skin, and so on. It basically removes the 1st layer of skin cells. The cream takes a while before any visible results though. But thats like most products. There are off course Glycolic acid peels which will immediatly make some difference. These you can have done at a dermatologists, or you can buy some on line. But I dont know anyone whos tried the online
  6. Hey WILLOW3, glad everythings working out for you. I on the other hand have woken up to a nasty surprise. I have like a rash on my T-zone. Just loads of red bumps. I have now been back on the pill for 10 days. I know you're not a specialist, but maybe you could giv me your point of view. Could this be an initial breakout? Keeping in mind I have no more side effects. Could it be my skin still hasnt adjusted back to the pill? Or could stress have anything to do with it? I have had alot on my
  7. okay what the hell is going on?!!! I have just woken up to loads of red bumps on my T-zone. Could this be the pill? The fact I was off it and my body still hasnt fully adapted? Stress (a few things have been worrying me like hell)?What? Just as I thought everything was getting back to normal. This is so weird. Yesterday I had nothing,apart from one tiny whitehead on chin (still whats left from my post pill breakout). And now I look awful. Couldnt come at a worse time. HELP!
  8. I beleive you have to be ON th pill to take accutane, so that idea is out the window. I dont beleive there is really anything you can do to prevent a post pill breakout. When you go on the pill,its as if your body pauses. The periods you then have are fake periods. Everything is on pause the whole length of time. So when you then come off the pill, we often say that our hormones then go wild, when in fact they are trying to sort themselves out again. Your body has to get back to the natural rout
  9. Its great to hear you're clearing up so fast. Just 6 days. As or the bottom part of your back, i'm sure it'll clear,no reason why it wouldnt if the rest of your body is respondin well to diane. Probably just needs that little bit more time.
  10. At last my side effects have gone. The nausea thing was a killer. I'm also free from any spots. Skin is a little red and flaky on chin still. I'm very surprised I cleard up so quickly. Its been just 6 days. But the blemishes were just on the surface of the skin, and not deep like those big red spots and cysts. I was lucky. I do wonder though what would have happened if I had stayed off the pill. Would it have eventualy cleared up, or not? I read that its commun for women to have an initial bea
  11. Blimey I just had such a terrible night. Nauseous, hot, dehydrated. Its just so weird Im gettin all these side effects. I never did before, not once. And I was only off it for a month. Anyway after such a bad night I decided to treat myself to a massive sponge cake this morning. I cant remember the last time I ate something unhealthy. Been years. But everything in my fridge and cupboards just made me feel even more sick just thinkin of eating it. So I thought what the hell. My skin has nearly
  12. I was really sick last night, and had a banging headache. This morning I'm a little better. Obviously these are side efects from the pill. I wouldnt have thought it would take effect so quickly (2 days). Its pretty weird cause I cant remember ever having any side effects when I first started the pill a few years ago. As for my skin, no new tiny red spots or bumps, less redness around nose. 2 new whiteheads on chin but thats it. I think having 2 good night sleeps has helped alot. Because I'm ba
×